MathSciNet Relay Station
MathSciNet bibliographic data
MR1445549 60K05 (60K15)
Silvestrov, D. S. Exponential asymptotics for a perturbed renewal equation. Theory Probab. Math. Statist. No. 52 (1996), 153–162; translated from Teor. Ĭmovīr. Mat. Stat. No. 52 (1995), 143--153(Ukrainian)
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement